Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Skin flakes around eyes, ear, nose and jawline. Not scabies. What is it?

Going insane have got some kind of skin flakes all over Our body s my wife and I can t seenu to solve this Docs It dosent crawl Mostly around eyes ears nose jawline lil skin flakes Kinda rubbery and when u pick them they ping And attach to another part of our body s Are we losing our minds or do we have something And not scabies we had them 6 months ago It s different
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dear jonimurphy873
What u are suffering from is seborrhoeic dermatitis
You need to shampoo your hair twice week with a ketoconazole based shampoo
Also a topical antifungal need to be applied on the facial skin for a few weeks. A mild topical steroids during the initial few days will help resolve things faster.
Better consult a dermatologist to getaproper treatment regimen devised
Dr amit
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor